MAUDE Adverse Event Report: PERFUSION SYSTEMS CARDIOBLATE; SURGICAL DEVICE, FOR CUTTING, COAGULATION, AND/OR ABLATION OF TISSUE, INCLUDING

PERFUSION SYSTEMS CARDIOBLATE; SURGICAL DEVICE, FOR CUTTING, COAGULATION, AND/OR ABLATION OF TISSUE, INCLUDING
Model Number 49321
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 06/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned for analysis as it was discarded.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient had a concomitant surgical procedure of mitral valve replacement through a sternotomy.During the same procedure on ((b)(6) 2021) a cryoflex probe and a cardioblate bp2 ft-10 clamp powered by a ft-10 generator were used.The left atrial appendage was successfully amputated/excised and over-sewn.Left pulmonary vein (lpv) conduction block was not performed due to patient anatomy and right pulmonary vein (rpv) conduction block was successfully achieved.On the same day as the procedure ((b)(6) 2021), the patient experienced junctional rhythm, which was treated by stopping amiodarone.The adverse event was deemed by the site as possibly related to the cryoflex probe and cardioblate bp2 ft-10 clamp, study devices, probably related to the study procedure and the concomitant procedure.
 
Additional Manufacturer Narrative
Medtronic received additional information that a cardioblate cryoflex console was also used during the procedure.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
CARDIOBLATE
Common Device Name
SURGICAL DEVICE, FOR CUTTING, COAGULATION, AND/OR ABLATION OF TISSUE, INCLUDING
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key12750539
Report Number2184009-2021-00107
Device Sequence Number4560439
Product Code OCL
UDI-Device Identifier00643169997998
UDI-Public00643169997998
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K182610
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/26/2022
Device Model Number49321
Device Catalogue Number49321
Device Lot Number478C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2021
Supplement Date Received by Manufacturer07/19/2023
Initial Report FDA Received Date11/04/2021
Supplement Report FDA Received Date08/18/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/16/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale
Patient Weight67 KG
Patient EthnicityNon Hispanic
Patient RaceWhite